# SDR DALA2022082505730

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2379720) DURING INSPECTION FOUND CORROSION SEVERAL PLACES ON FLOOR SUPPORT RBL= 13.84 BTW STA= 500I TO 500D AT FWD CARGO COMPARTMENT. FLOOR SUPPORT STA 500B+ 11 TO STA 500I RBL 13.84 WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE.3 REP.3.
